# SDR DHL2005749011

- Difficulty date: November 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TORQUE BOX CRACKED ON LWR FWD RT CORNER BS 1303 WEB (ACCESS THRU VERT STAB PANL 9504).  STOP DRILLED 1/2" LONG CRACK ON BS 1303 FRAME WEB AT RBL 22.00 FWD LWR CORNER IAW BOEING SB 727-53-0094 REV 3 AND COTNEY AEROSPACE ED NR EA204-4 REV IR HFEC VERIFIED STOP DRILL IAW B727 NDT MAN PT 6 51-00-00 FIG 23 AND COTNEY AEROSPACE ED NR EA204-4 REV IR W/8110-3 DATED 11/09/05.  THIS REPAIR IS A CATEGORY "B" WITH REPEAT INSP NOT TO EXCEED 2,400 FLIGHT CYCLES.
